Sedia Pyrexia Side Effect Reports
The following Sedia Pyrexia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pyrexia, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Road Traffic Accident, Choking, Blood Glucose Increased, Dizziness, Nasal Dryness, Pyrexia, Dysphonia, Oropharyngitis Fungal|
This Pyrexia side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Pyrexia Causes and Reviews
A fever is a body temperature that is higher than normal. A normal temperature can vary from person to person, but it is usually around 98.6 F. A fever is not a disease. It is usually a sign that your body is trying to fight an illness or infection.
Infections cause most fevers. You get a fever because your body is trying to kill the virus or bacteria that caused the infection. Most of those bacteria and viruses do well when your body is at your normal temperature. But if you have a fever, it is harder for them to survive. Fever also activates your body's immune system.
Other causes of fevers include
- Medicines, including some antibiotics, blood pressure medicines, and anti-seizure medicines
- Heat illness
- Autoimmune diseases
- Some childhood immunizations
Treatment depends on the cause of your fever. If the fever is very high, your health care provider may recommend taking an over-the-counter medicine such as acetaminophen or ibuprofen. Adults can also take aspirin, but children with fevers should not take aspirin. It is also important to drink enough liquids, to prevent dehydration.
Sedia Pyrexia Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|